# SDR DALA2018120306974

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 53,140 hours, 36,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CEILING EMERGENCY LIGHTS INOP. REMOVED AND REPLACED EMERGENCY BATTERY PACK P1-259 IAW B717 AMM 33-51. OPS TESTED GOOD. OK FOR SERVICE. P/N 803925-1. S/N OFF 96842. S/N ON 98372. (LP0848239)
